# SDR AALA2009021100088

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT CANT FRAME AT STATION 1497 LONGERON 15 LEFT.  AREA OF DISCREPANCY IS 1 INCH BY 1 INCH WITH A DEPTH OF .043 INCH.  DYE CHECKED DENT AND NO CRACKS.  INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 5.
